Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Defect correction for two-point boundary value problems on nonequidistant meshes

Authors: J. C. Butcher, J. R. Cash, G. Moore and R. D. Russell
Journal: Math. Comp. 64 (1995), 629-648
MSC: Primary 65L10; Secondary 65L12
MathSciNet review: 1284662
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: New finite difference formulae of arbitrary order are derived for the special class of second-order two-point boundary value problems $ y'' = f(x,y(x)), a \leq x \leq b$ . Variable mesh spacing is possible, and the required accuracy is achieved under a very mild mesh condition. A natural defect correction framework is set up to compute the higher-order approximations.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L10, 65L12

Retrieve articles in all journals with MSC: 65L10, 65L12

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society